# SDR REXA2021112901033

- Difficulty date: November 8, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N317CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 10061
- Aircraft time: 42,019 hours, 32,423 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: CC6703164215
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE STGR 27 AT FS 280.00 - FS 295.00 TO FACILITATE INSTALLATION OF ANTENNA DOUBLER AT FS 295.00 - FS 310.00 - REPLACED STRINGER 27 FS 280-300 IAW CRJ 700 SRM 51-40-11-001-001-A01, 51-42-21-001-001-A01, AND 51-42-06-001-001-A01.
